# SDR DALA2017092207053

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 74,783 hours, 57,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHK FOUND FWD OVERWING EMER EXIT SIGNS NOT LIGHTING UP. T/S AND FOUND BAD BATTERY CELL FOR FWD OVERWING EMERGENCY EXIT SIGNS IAW AMM 33-50 SYSTEM CHECKS GOOD.
